# SDR 05FDEA01474

- Difficulty date: May 27, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE 15 INCH BY 20 INCH EXTERNAL DOUBLER AT BS 656-672 STR 28L-28R, WL 148.  REMOVED AND REPLACED DOUBLER PER SRM 53-30-3.
